skin-hair-icon
Acne has suddenly started emerging in my
Acne has suddenly started emerging in my face , i am unable to control it. I was under strss for some time. maybe that is the reason. my stomach was also upset. what medicines should i use
91 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi, thanks for posting your concerns. Please visit skin clinic for your to solve all ur acne problem. You may have to undergo clinical line of chemical peel treatment. Dr kasipathy cosmetologist from Sai Shree advanced Dental n Facial Cosmetic Laser Centre Hebbal Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Treatment for Acne:-Aclind Gel / Faceclin Gel / D’ACNE Plus gel for application twice daily over affected area. For Marks (spots) - DUCRAY Photoscreen Depigment Cream / Demelan cream for application once in a week at night (very little over marks only) For face wash Rejuglow Facewash/ Episoft OC Cleanser/ Saslic DS Wash. Tab. Limcee 500mg once daily for one month. Tab. Ascazin twice daily for one month. Combination peels can be performed by a dermatologist in order to improve pimples , marks and scars . Blood test for serum Insulin Fasting (F) & Postprandial (PP)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.